# SDR SWIA2019020348040

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM LOCAL REPAIR TO RBL 9 FLOORBEAM CAP AT FS 559+4 IAW S/N SPECIFIC REO.   (C-CHECK) RO 1/28/2020   REPAIRED FLOOR BEAM CAP AT FS 559+4 IAW BOMBA REO.  P/N-KFN587-3 TAG#A84011  P/N-HST11AG6-4 TAG#A80240  P/N-KFN587-3 TAG#A83571  P/N-HST11AG5-6 TAG#B99244  P/N-HST10AG6-4 TAG#A84986  P/N-HST11AG5-3 TAG#B11376  P/N-HST11AG6-2 TAG#B13673  P/N-B0203013-08 TAG#A83729 P/N-BN360PB1032DU4 TAG#B00123
